MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION PRIME; MAIN BODY
Model Number TV-AB2980-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies have been requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post op, on an unknown date in (b)(6) 2018, the patient presented to the hospital with abdominal pain and a suspected type 1a endoleak.The physician treated the patient by implanting a non-endologix (cook medical) zfen graft attempting to resolve the type 1a endoleak.Approximately four (4) months post re-intervention, the patient presented to a scheduled visit with severe lifestyle limiting claudication and nonpalpable bilateral femoral pulses.Angiogram identified severe high grade stenosis 2cm above the flow divider.Ballooning was performed to increase blood flow.Reportedly, the event of stenosis was due to enfolding of the non-endologix (zfen) stent within the ovation prime rings and was not related to the endologix device.Patient had palpable femoral pulses post additional re-intervention.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported events of urgent presentation, type ia endoleak, severe lifestyle limiting claudication, non-endologix stent infolding requiring ballooning, and secondary endovascular procedure are unconfirmed due to lack of contrasted medical imaging and operative notes.The placement of fenestrated non-endologix stents in the celiac artery, superior mesenteric artery, bilateral renal arteries, and proximal aorta is confirmed.Device, user, procedure or anatomy relatedness of these events could not be determined.Procedure related harms for this complaint could not be determined.The final patient status was not reported.The manufacturing lot evaluation was unable to be performed as the lot number was unknown.The device remains implanted; therefore, no device evaluation was completed.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION PRIME
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8525438
Report Number3008011247-2019-00062
Device Sequence Number1928605
Product Code MIH
UDI-Device IdentifierM701TVAB2980E1
UDI-Public+M701TVAB2980E1/$$3180618FS031015142
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2018
Device Model NumberTV-AB2980-E
Device Catalogue NumberTV-AB2980-E
Device Lot NumberFS031015-14
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date04/17/2019
Supplement Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS050815-32).; OVATION IX ILIAC LIMB (LN FS052215-55).
Outcome Attributed to Adverse Event Required Intervention;